# SDR HEEA0012649

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39122
- Make and model: Bell 206B-3
- Aircraft serial: 3312
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: EA4703587
- Condition: Loose
- Location: Tank Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK UNIT HEAD IS LOOSE FROM TUBE.
